# SDR CHQA20131024387

- Difficulty date: October 24, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 22,094 hours, 19,078 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,937 hours, 20,932 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526885003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE SHEAR TIE AT FRAME 26 BETWEEN STRINGERS 15-16R. THE SHEAR TIE WAS REPLACED IAW ETD 2013-145-04543.
